# SDR ASAA95003

- Difficulty date: January 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Track
- Part number: 654681530
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, THE AFT SECTION OF EMERGENCY EXIT FLOOR TRACK LIGHTS WERE FOUND INOPERATIVE.  REPLACED FLOOR TRACKS AND REWIRED TRACK SECTION, LIGHTS OPERATED NORMALLY.  (W)
